How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have a lot of problems with my stomach. They call it IBS.

Customer Question

I have a lot of problems with my stomach. They call it IBS. I've had many tests and there is nothing that they see, I drink a lot of water and miralax. What I don,t understand is why my nerves and sinus's are affected so much by my digestive system. I have so much anxiety and I can't consentrate and it can be difficult to talk They gave me Activan about 5 yrs ago for my anxiety and after a while it only helped a liltle. I'm finnally off it for a month but I still have a nervous stomach and anxiety. I feel normal when I don't have these problems buts its seldom. I think by now there must be something wrong with the nerves that go from my digestive system to my brain. Is that possible?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

Yes absolutely.

Nerves control your intestinal function as well.

Hence, excessive anxiety can cause intestinal symptoms as well.

Medications like Librax can be used effectively to control all the symptoms.

Please discuss this with your doctor.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Related Medical Questions